Alert archive / Texas / Special Weather Statements in 2015
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Jun 13, 2015, 1:21 AM CDT for Archer County, Baylor County, Clay County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 1:21 AM CDT (06:21 UTC)
- Expired
- Jun 13, 2015, 2:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
Counties Archer County, TX, Baylor County, TX, Clay County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1911 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227
WWUS84 KOUN 130621
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT SAT JUN 13 2015
TXZ088>090-130700-
CLAY TX-ARCHER TX-BAYLOR TX-
121 AM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...ARCHER AND BAYLOR
COUNTIES UNTIL 200 AM CDT...
AT 117 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHEAST OF LAKE KICKAPOO TO NEAR ELBERT TO 8 MILES EAST OF
LAKE STAMFORD MARINA...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HENRIETTA...SEYMOUR...ARCHER CITY...HOLLIDAY...SCOTLAND...
WINDTHORST...BELLEVUE...MEGARGEL...MANKINS...LAKE ARROWHEAD...
BLUEGROVE...EASTERN LAKE KEMP...DUNDEE...MABELLE...LAKE DIVERSION...
LAKE KICKAPOO...WESTOVER...BUFFALO SPRINGS...SHANNON AND JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9941 3380 9921 3383 9798 3368 9798
3347 9809 3347 9842 3340 9842
TIME...MOT...LOC 0617Z 259DEG 37KT 3360 9875 3324 9902 3300 9948
$$
AUSTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jun 13, 12:41 AM CDT, 40 minutes earlier.
Area forecast discussion, Jun 13, 12:41 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1241 AM CDT SAT JUN 13 2015
.DISCUSSION...
HEAVY RAINFALL AND FLASH FLOODING CONTINUE TO BE THE BIGGEST
CONCERNS TONIGHT.
BAND OF SHOWERS AND THUNDERSTORMS CONTINUES NEAR I-44. IT IS
SLOWLY PUSHING EAST. A LOW LEVEL JET IS BRINGING IN DEEP MOISTURE
TO THESE LOCATIONS. OVERALL...THINK THE INTENSITY OF RAIN WILL
SLOWLY DECREASE THROUGH THE NIGHT...ESPECIALLY AS THE LOW LEVEL
JET VEERS TO THE SOUTHWEST. HOWEVER...SEVERAL LOCATIONS WILL
RECEIVE RAINFALL TOTALS IN THE 2 TO 4 INCH RANGE...INCLUDING
OKLAHOMA CITY...WICHITA FALLS...AND LAWTON...WHICH WILL CAUSE SOME
FLASH FLOODING. NOT SURE IF STORMS WILL MAKE IT SOUTHEAST OF AN
ARDMORE TO ADA LINE. SEVERE POTENTIAL REMAINS VERY LOW DUE TO WEAK
SHEAR.
AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.
MBS
&&
.AVIATION...
CONFIDENCE REMAINS LOW OVER THE NEXT 24 HOURS.
ISO-NUM TSRA WILL CONTINUE TO AFFECT KSPS-KLAW-KOKC-KOUN THROUGH
AT LEAST 09Z. THEY MAY CONTINUE BEYOND 09Z...BUT DID NOT MENTION
AS CHANCES OF OCCURRENCE DECREASE. BRIEF VARIABLE GUSTY WINDS AND
MVFR OR LOWER CONDITIONS MAY OCCUR WITH ANY TSRA.
OVERALL...THINK MOST LOCATIONS WILL STAY VFR. WIDESPREAD MVFR OR
LOWER CONDITIONS MAY OCCUR 06-18Z WITH THE HIGHEST CHANCES OF
OCCURRENCE NEAR KWWR AND KGAG.
MBS
&&
.PREV DISCUSSION... /ISSUED 645 PM CDT FRI JUN 12 2015/
DISCUSSION...
SLOW MOVING STORMS WILL CONTINUE TONIGHT. HEAVY RAINFALL AND FLASH
FLOODING ARE THE MAIN CONCERNS. A FEW STORMS MAY BE SEVERE.
LATEST RADARS INDICATED ISOLATED TO NUMEROUS THUNDERSTORMS
NORTHWEST OF AN ALTUS TO GUTHRIE LINE. SOME OF THESE MAY BE
SEVERE WITH MARGINAL HAIL UP TO HALF DOLLARS AND DAMAGING WINDS UP
TO 60 MPH. THE LACK OF STRONG 0-6 KM SHEAR SEEMS TO BE THE
LIMITING FACTOR FOR MORE SEVERE STORMS. STORM STRENGTH IS EXPECTED
TO DECREASE AFTER 10 PM WITH THE LOSS OF DAYTIME HEATING. TORNADO
POTENTIAL REMAINS VERY LOW DUE TO WEAK LOW LEVEL SHEAR.
THESE STORMS WILL CONTINUE TO PUSH EAST THROUGH THE NIGHT AIDED BY
AN INCREASING LOW LEVEL JET AND MID/UPPER LEVEL DISTURBANCE. WITH
THE AIR BEING MOIST...HEAVY RAINFALL RATES OVER 2 INCHES PER HOUR
WILL BE POSSIBLE. FOR NOW...WILL NOT ALTER THE FLASH FLOOD WATCH.
WOULD NOT BE SURPRISED IF TRAINING STORMS BROUGHT 2 TO 4 INCHES OF
RAINFALL TONIGHT TO SOME LOCATIONS. THINK THE OKLAHOMA CITY METRO
AREA WILL BE AFFECTED MAINLY IN THE 10 PM TO 3 AM WITH HEAVY
RAINFALL AS THE MAIN HAZARD.
MBS
PREV DISCUSSION... /ISSUED 251 PM CDT FRI JUN 12 2015/
DISCUSSION...
AT 230 PM...A STALLED FRONT EXTENDED APPROXIMATELY FROM STILLWATER
TO THE ANTELOPE HILLS AREA NORTH OF CHEYENNE. AN OUTFLOW BOUNDARY
EXTENDED SLIGHTLY SOUTH OF THE FRONT IN WESTERN OKLAHOMA...AND AN
OLD OUTFLOW BOUNDARY HAD JUST ABOUT WASHED OUT COMPLETELY OVER
SOUTHEAST OKLAHOMA. MEANWHILE...AN UPPER-LEVEL WAVE WAS MOVING
NORTHEAST ACROSS THE SOUTHEAST PART OF COLORADO.
THE COMBINATION OF THESE FEATURES POINTS TO CONTINUED STORM
DEVELOPMENT ALONG AND NORTH OF THE FRONT THIS AFTERNOON. SHORT-
TERM MODELS ARE IN AMAZINGLY GOOD AGREEMENT THAT STORMS WILL ALSO
FORM OVER THE TEXAS PANHANDLE AND MOVE EAST THIS EVENING. THIS
DOES SEEM REASONABLE...AND WE EXPECT SOME OF THESE STORMS TO BE
SEVERE...WITH HEAVY RAINFALL...AT LEAST THROUGH MIDNIGHT.
AFTER THIS EVENING...IT IS MORE DIFFICULT TO TELL WHERE AND WHEN
RAIN WILL OCCUR...AS IT WILL BE LARGELY DRIVEN BY SMALL-SCALE
PROCESSES THAT ARE EXTREMELY DIFFICULT TO PREDICT.
NEVERTHELESS...THE LARGER-SCALE FEATURES WILL CONTINUE TO SUPPORT
OCCASIONAL RAIN THROUGH THE ENTIRE FORECAST PERIOD...WHICH ENDS
NEXT FRIDAY. WITH LOTS OF MOISTURE IN PLACE...HEAVY RAINFALL WILL
BE A DEFINITE POSSIBILITY.
WE HAVE RETAINED THE EXISTING FLASH FLOOD WATCH...AND HAVE
ELECTED TO ADD ANOTHER ROW OF COUNTIES TO THE EAST BECAUSE OF THE
CURRENT EXPECTATIONS OF RAINFALL THROUGH SUNDAY. THE WATCH MAY
WELL NEED TO BE EXTENDED IN TIME...AND POSSIBLY AREA...IN LATER
UPDATES. IT IS IMPORTANT TO NOTE THAT MOST AREA RESERVOIRS ARE
FULL...OR NEARLY SO...WHICH GREATLY LIMITS THE AMOUNT OF FLOOD
CONTROL THAT WILL BE AVAILABLE THIS TIME. SO...IF WE HAVE RAINFALL
EVEN CLOSE TO WHAT WAS TYPICAL IN MAY...THERE WILL BE FLOODING
PROBLEMS ON AREA RIVERS.
THROUGH ALL THIS...TEMPERATURES WILL BE CHANGE VERY LITTLE ON A
DAY-TO-DAY BASIS...ALTHOUGH THUNDERSTORMS WILL HAVE SOME RATHER
SIGNIFICANT SHORT-TERM EFFECTS.
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OKZ004>029-
033>039-044.
TX...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR TXZ083>086.
&&
84/09/17Hazardous weather outlook, Jun 12, 8:30 PM CDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 830 PM CDT FRI JUN 12 2015 OKZ004>048-050>052-TXZ083>090-140130- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 830 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... STRONG THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THIS EVENING ACROSS THE REGION. THE HEAVIEST RAINFALL IS EXPECTED ACROSS CENTRAL AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH TEXAS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE. SOME SMALL HAIL MAY ACCOMPANY THE STRONGER STORMS...BUT WIDESPREAD SEVERE WEATHER IS NO LONGER EXPECTED. THUNDERSTORMS SHOULD GRADUALLY WEAKEN OVERNIGHT...BUT MODERATE TO HEAVY RAINFALL MAY PERSIST INTO THE MORNING HOURS SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO LATE NEXT WEEK. THE MOST WIDESPREAD THUNDERSTORM ACTIVITY IS LIKELY SATURDAY THROUGH TUESDAY...WITH LESSER CHANCES MID TO LATE NEXT WEEK. WITH ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE STORM WILL BE POSSIBLE MOST ANY DAY THROUGH LATE NEXT WEEK. .HEAVY RAINFALL... DEEP MOISTURE WILL PROMOTE HEAVY RAINFALL WITH THUNDERSTORMS... ESPECIALLY SATURDAY THROUGH TUESDAY. PORTIONS OF NORTHERN AND WESTERN OKLAHOMA...INTO WESTERN NORTH TEXAS...WILL HAVE THE GREATEST POTENTIAL OF RECEIVING HEAVY RAINFALL AND FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS THROUGH THE WEEKEND AND MAY NEED TO BE EXTENDED INTO NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. AUSTIN/BARNES
In the hours before
Special weather statement, Jun 12, 11:12 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1112 PM CDT FRI JUN 12 2015
OKZ023-027-038-130445-
COMANCHE OK-GRADY OK-CADDO OK-
1112 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...WEST
CENTRAL GRADY AND SOUTHEASTERN CADDO COUNTIES UNTIL 1145 PM CDT...
AT 1108 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
FORT SILL...MOVING NORTH AT 20 MPH. ANOTHER STRONG STORM WAS LOCATED
NEAR MEERS AND MEDICINE PARK.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3461 9861 3502 9840 3494 9795 3468 9810
3468 9814 3460 9814 3453 9818
TIME...MOT...LOC 0408Z 186DEG 18KT 3462 9828Special weather statement, Jun 13, 12:54 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1254 AM CDT SAT JUN 13 2015
OKZ027>030-039>041-044>046-TXZ090-130645-
POTTAWATOMIE OK-CARTER OK-GRADY OK-COTTON OK-MCCLAIN OK-CLEVELAND OK-
MURRAY OK-GARVIN OK-STEPHENS OK-JEFFERSON OK-CLAY TX-
1254 AM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATOMIE...
NORTHWESTERN CARTER...SOUTHEASTERN GRADY...SOUTHEASTERN COTTON...
SOUTHWESTERN MCCLAIN...SOUTHEASTERN CLEVELAND...NORTHWESTERN
MURRAY...GARVIN...EASTERN STEPHENS...JEFFERSON AND NORTHERN CLAY
COUNTIES UNTIL 145 AM CDT...
AT 1252 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES SOUTH OF LINDSAY TO 4 MILES NORTH OF VELMA TO 7 MILES
NORTHEAST OF ADDINGTON TO 7 MILES EAST OF PETROLIA...MOVING EAST AT
25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...PURCELL...WAURIKA...LINDSAY...HEALDTON...WYNNEWOOD...
COMANCHE...MAYSVILLE...BRAY...RINGLING...RYAN...ELMORE CITY...
WAYNE...PETROLIA...VELMA...PAOLI...ALEX...BYERS...DEAN AND KATIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3395 9839 3428 9804 3452 9785 3493 9778
3501 9710 3459 9714 3398 9764 3399 9768
3394 9772
TIME...MOT...LOC 0552Z 257DEG 21KT 3479 9761 3453 9765 3429 9784 3398
9811
AUSTINLocal storm report, Jun 13, 12:57 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1257 AM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 3 N OKLAHOMA CITY 35.51N 97.51W
06/13/2015 OKLAHOMA OK EMERGENCY MNGR
HIGH WATER RESCUES IN THE VICINITY OF NORTH WESTERN AND
NW 36TH
&&
MAUSTINLocal storm report, Jun 13, 12:58 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 4 NW OKLAHOMA CITY 35.51N 97.56W
06/13/2015 OKLAHOMA OK EMERGENCY MNGR
HIGH WATER RESCUES IN THE VICINITY OF NW 36TH AND EUBANKS
&&
MAUSTINLocal storm report, Jun 13, 1:11 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM FLASH FLOOD 3 N OKLAHOMA CITY 35.51N 97.51W
06/13/2015 OKLAHOMA OK EMERGENCY MNGR
1250 AM FLASH FLOOD 4 NW OKLAHOMA CITY 35.51N 97.56W
06/13/2015 OKLAHOMA OK EMERGENCY MNGR
&&
MAUSTINSpecial weather statement, Jun 13, 1:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
121 AM CDT SAT JUN 13 2015
TXZ088>090-130700-
CLAY TX-ARCHER TX-BAYLOR TX-
121 AM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY...ARCHER AND BAYLOR
COUNTIES UNTIL 200 AM CDT...
AT 117 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES SOUTHEAST OF LAKE KICKAPOO TO NEAR ELBERT TO 8 MILES EAST OF
LAKE STAMFORD MARINA...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
HENRIETTA...SEYMOUR...ARCHER CITY...HOLLIDAY...SCOTLAND...
WINDTHORST...BELLEVUE...MEGARGEL...MANKINS...LAKE ARROWHEAD...
BLUEGROVE...EASTERN LAKE KEMP...DUNDEE...MABELLE...LAKE DIVERSION...
LAKE KICKAPOO...WESTOVER...BUFFALO SPRINGS...SHANNON AND JOY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3340 9941 3380 9921 3383 9798 3368 9798
3347 9809 3347 9842 3340 9842
TIME...MOT...LOC 0617Z 259DEG 37KT 3360 9875 3324 9902 3300 9948
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:37 PM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| Jun 12, 7:55 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan, Major, Noble and 1 more | 4 hr |
| Jun 12, 8:37 PM CDT | Special Weather Statement | OUN | Logan | 23 min |
| Jun 12, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 46 min |
| Jun 12, 9:14 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Kingfisher | 4 hr |
| Jun 12, 9:30 PM CDT | Special Weather Statement | OUN | Jackson | 30 min |
| Jun 12, 9:49 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Lincoln and 5 more | 4 hr |
| Jun 12, 10:25 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 3 hr |
| Jun 12, 10:28 PM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Jun 12, 10:31 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Grady, Kiowa, Washita | 4 hr |
| Jun 12, 11:03 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 29 hr |
| Jun 12, 11:08 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Kiowa, Tillman | 4 hr |
| Jun 12, 11:12 PM CDT | Special Weather Statement | OUN | Comanche | 33 min |
| Jun 13, 12:09 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 1 more | 4 hr |
| Jun 13, 12:42 AM CDT | Areal Flood Advisory | OUN | Caddo, Cleveland, Comanche, Cotton, Garvin, Grady and 4 more | 3 hr |
| Jun 13, 12:54 AM CDT | Special Weather Statement | OUN | Garvin, Jefferson, Stephens | 51 min |
| Jun 13, 12:56 AM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie | 4 hr |
| Jun 13, 1:56 AM CDT | Special Weather Statement | OUN | Garvin | 49 min |
| Jun 13, 2:04 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 3 hr |
| Jun 13, 2:16 AM CDT | River Flood Warning | OUN | Greer, Jackson | 45 hr |
| Jun 13, 2:48 AM CDT | Areal Flood Advisory | OUN | Jefferson, Stephens | 57 min |
| Jun 13, 2:50 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 40 min |
| Jun 13, 3:26 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, Jefferson, McClain, Murray and 4 more | 3 hr |
| Jun 13, 3:54 AM CDT | Areal Flood Advisory | OUN | Carter, Cotton, Jefferson, Johnston, Love, Marshall and 2 more | 3 hr |
| Jun 13, 5:10 AM CDT | Areal Flood Advisory | OUN | Coal, Hughes, Pontotoc, Seminole | 3 hr |
| Jun 13, 7:08 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 30 hr |
| Jun 13, 7:52 AM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Jun 13, 11:01 AM CDT | Areal Flood Advisory | OUN | Greer, Jackson, Kiowa, Tillman | 3 hr |
| Jun 13, 2:57 PM CDT | Special Weather Statement | OUN | Stephens | 33 min |
| Jun 12, 8:41 PM CDT | Special Weather Statement | OUN | Hardeman | 34 min |
| Jun 12, 11:15 PM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Knox | 3 hr |
| Jun 13, 12:52 AM CDT | Flash Flood Warning | OUN | Archer, Baylor, Clay, Knox, Wichita, Wilbarger | 4 hr |
| Jun 13, 6:01 AM CDT | Areal Flood Advisory | OUN | Baylor | 119 min |
| Jun 13, 9:48 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Wichita, Wilbarger | 3 hr |
| Jun 13, 12:22 PM CDT | Areal Flood Advisory | OUN | Archer, Wichita | 3 hr |
| Jun 13, 1:51 PM CDT | Special Weather Statement | OUN | Baylor, Knox | 24 min |
| Jun 13, 2:20 PM CDT | Areal Flood Advisory | OUN | Foard, Knox | 3 hr |
| Jun 13, 2:50 PM CDT | Special Weather Statement | OUN | Knox | 25 min |
| Jun 13, 3:38 PM CDT | Special Weather Statement | OUN | Knox | 37 min |
| Jun 13, 4:30 PM CDT | Special Weather Statement | OUN | Baylor | 60 min |
Nearby
Special Weather Statements in Texas, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.